# SDR DLL15961092

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1172
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AND EXTERIOR LIGHT NEAR L2 DOOR INOP.  REMOVED AND REPLACED EMERGENCY POWER PACK PER MM, OPS CHECKS GOOD PER MM.
